Topological Methods in Nonlinear Analysis

Some topological properties of a nonconvex integral inclusion

Aurelian Cernea

Full-text: Open access


We consider a conconvex parametrized integral inclusion and we prove that the solution set is a retract of Banach space.

Article information

Topol. Methods Nonlinear Anal., Volume 15, Number 1 (2000), 33-41.

First available in Project Euclid: 22 August 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cernea, Aurelian. Some topological properties of a nonconvex integral inclusion. Topol. Methods Nonlinear Anal. 15 (2000), no. 1, 33--41.

Export citation


  • J. P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin (1984) \ref\key 3F. S. Blasi, G. Pianigiani and V. Staicu, On the solution setof some hyperbolic differential inclusions , Czechoslovak Math. J., 45 (1995), 107–116 \ref\key 4––––, Topological properties of non-convex differential inclusions of evolution type , Nonlinear Anal., 24 (1995), 711–720 \ref\key 5A. Bressan, A. Cellina and A. Fryszkowski, A class of absolute retracts in spaces of integrable functions , Proc. Amer. Math. Soc., 112 (1991), 413–418 \ref\key 6
  • G. Gabor, On the acyclity of fixed point sets of multivalued maps , Topol. Methods Nonlinear Anal., 14 (1999), 327–343